# SDR USAA2012110800004

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. OUT OF ADJUSTMENT DIM "B"(J1) BETWEEN FINGER AND STRIKER LEVER OF DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 841 (R1).  PERFORMED ADJUSTMENT OF DIM "B" (J1) BETWEEN FINGER AND STRIKER LEVER OF DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 841 IAW A319 AMM 52-11-14-820-002-A PROCEDURE 4 , STEP 4 ITEM (1).
